Stability estimate for the multidimensional elliptic obstacle problem with respect to the obstacle function
Keywords:
Stability estimate, unilateral elliptic obstacle problem, energy integralAbstract
The stability estimate of the energy integral established by Danelia, Dochviri and Shashiashvili [1] for the solution of the multidimensional obstacle problem in case of the Laplace operator is generalized to the case of arbitrary linear second order self-adjoint elliptic operator. This estimate asserts that if two obstacle functions are close in the L∞L∞-norm, then the gradients of the solutions of the corresponding obstacle problem are close in the weighted L2L2 -norm.
Downloads
Download data is not yet available.
Downloads
Published
2012-12-31
Issue
Section
Regular
How to Cite
Stability estimate for the multidimensional elliptic obstacle problem with respect to the obstacle function. (2012). Journal of Prime Research in Mathematics, 8(1), 12 – 21. https://jprm.sms.edu.pk/index.php/jprm/article/view/75